Web of Science: 1 citas, Scopus: 1 citas, Google Scholar: citas
Bifurcation diagrams and global phase portraits for some hamiltonian systems with rational potentials
Chen, Ting (Hunan University. College of Mathematics and Econometrics.)
Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques)

Fecha: 2018
Resumen: In this paper, we study the global dynamical behavior of the Hamiltonian system ẋ = Hy(x,y), ẏ=−Hx(x,y) with the rational potential Hamiltonian H(x,y) = y2/2 + P(x)/Q(y), where P(x) and Q(y) are polynomials of degree 1 or 2. First we get the normal forms for these rational Hamiltonian systems by some linear change of variables. Then we classify all the global phase portraits of these systems in the Poincaré disk and provide their bifurcation diagrams.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Rational Hamiltonian system ; Equilibrium point ; Infinity ; Phase portrait ; Bifurcation diagram
Publicado en: International Journal of Bifurcation and Chaos, Vol. 28, Issue 13 (December 2018) , art. 1850168, ISSN 0218-1274

DOI: 10.1142/S0218127418501687


Postprint
43 p, 856.0 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-15, última modificación el 2020-08-01



   Favorit i Compartir